# SDR DL76G080370

- Difficulty date: March 13, 2008
- Submitted: March 18, 2008
- Operation: Air carrier
- Aircraft: N1612T
- Make and model: Boeing 767332
- Aircraft serial: 30575
- Aircraft time: 32,070 hours, 4,635 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD LT AISLE EMERGENCY LIGHTS HAS BROKEN WIRE AT STA 1197+132.  SPLICED REPAIRED BROKEN WIRE AT LT AISLE EMERGENCY LIGHT STA 1197+132 IAW B767-300 SWPM 20-30-12.  NO FAULTS NOTED ON OPS CHECK IAW B767-300 AMM 33-57-05.
